Stability of finite difference schemes for certain problems in biology

Volume 31 / 2004

Henryk Leszczyński, Piotr Zwierkowski Applicationes Mathematicae 31 (2004), 13-30 MSC: Primary 65M12; Secondary 65M06, 92B99. DOI: 10.4064/am31-1-3


We consider a generalized 1-D von Foerster equation. We present two discretization methods for the initial value problem and study stability of finite difference schemes on regular meshes.


  • Henryk LeszczyńskiInstitute of Mathematics
    University of Gdańsk
    Wita Stwosza 57
    80-952 Gdańsk, Poland
  • Piotr ZwierkowskiFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/14
    87-100 Toruń, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image